# SDR ASAA2022053038515

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 2,310 hours, 697 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGM1709
- Condition: Leaking
- Location: #1 Engine
- Part time: 1,871 hours, 619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE #1 DRIPPING FUEL FROM FUEL PUMP PAD DRAIN. GROUNDED - YES. RAN #1 ENGINE AT IDLE FOR 5 MINUTES. FOUND LEAK RATE TO BE 40 DROPS PER MINUTE. LEAK RATE FALLS BELOW THRESHOLD LIMIT OF 60 DROPS PER MINUTE. NO FURTHER ACTION REQUIRED REF B737-9 AMM 71-71-00-200-801-G00. REF ASA TSR712206 - REMOVED AND REPLACED #1 ENG FUEL PUMP. NO LEAKS OR FAULTS NOTED REF AMM 73-11-01. OP'S CK GOOD. REF AMM 71-00-00.
